# SDR 20000406SH015

- Difficulty date: December 30, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N206MH
- Make and model: Bell 206L
- Aircraft serial: 45426
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C2300DL4B
- Part serial: 5990220
- Condition: Leaking
- Location: Cockpit
- Part time: 112 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAGNETIC COMPASS LEAKED FLUID.   REMOVED AND REPLACED. (X)
